Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lots_of_love

ON DAY 4 OF ACCUTANE- SIDE EFFECTS ALREADY :( -YOUR INPUT PLEASE!

Recommended Posts

Hey Guys - Happy Easter :D

So I'm on day four. And so far this sucks lol.Ok So ive woke up with a headache everyday, I know thats common... but can I take tylenol? I asked the pharmacy and they said it was ok but I just want some one else to say " ya I take it all the time & im on accutane" lol so I can feel better cuz im nervous with this stuff lol.

Also I have these red dots on my fingers, knuckles, knees & elbows. Seems to be getting worse everyday. Its ugly but not itchy & its not bumpy just red dots that look like bumps?Any one else get this? Is it normal ?

Also any one with any suggestions on foundation,lotion, face moisturizer ,body wash ?

that work well and will help me thru the dryness let me know!

Any input on the above will be greatly appreciated , Thanks !!

Share this post


Link to post
Share on other sites

hey i would just recommend putting some kind of moisturizer or hydrocortisone cream on the bumps. I have some of them too on my hands and its pretty much just dryness that looks wierd... they are really small bumps right? i wouldnt recommend taking tylenol because it can mess with your liver enzymes and make ur blood tests come back bad and they can hold u off the medicine for a little while to make sure your body is healthy. So i would take advil or aleve, neither of those are digested in the liver so you should be ok. i take aleve, but thats just me. as for body washes and moisturizer i would get some kind of hydrating/moisturizing body wash, but im dont have much experience with the body stuff. cant help you with foundation but for a moisturizer i would get a good non comedogenic one like cetaphil or cerave or something like that and then get olay complete sensitive skin spf 15 for the spring and summer time its crucial. Really good moisturizer and its and spf which we need on accutane. hope i have helped. good luck on the course.

Share this post


Link to post
Share on other sites

For the headaches take some advil, mine didn't last long. I only got them my first month. I use all Neurtogena products to wash and moisturize my face, only because I know my skin can tolerate them. For my dry patchy hands, I use gold bond lotion. My patches don't itch, they just look funny. I have had that problem for about 2 weeks, but I guess those patches are the least of my worries. And for makeup, I use a mineral powder (sheer cover). I use Neutrogena green concealer to hid the redness, and then apply a cover up. And when my skin gets real dry, before putting on make up I use a soft tooth brush to brush away the dry skin. (that was someone else's tip). As far as body soap, I use dove soap, they have a bar with exfoliating beads in it. And I have just started to use Nizoral shampoo (another tip from someone else). My scalp has started to itch. But I also wash my face with it in the morning when showering. (I heard about using this shampoo about 6 months ago from an older gentleman, who had acne in his 50s. His family doctor told him to wash his face with Nizoral shampoo. But at that time I thought he was crazy, until I read this tip from another on this site). I don't know where you live but my Walgreen's pharmacist has been very helpful. So far for me this stuff has worked. Hope some of it will be helpful. Good Luck and try to have fun on the good days.

Share this post


Link to post
Share on other sites

red dots: keep hand moisturizer (Neutrogena works well. it lasts a long time for $9) on it. apply liberally. for the marks on the body, use neutrogena body moisturizer. lather it on!

headaches: they'll go away usually. i had them at first too. i'd try to persevere through it. advil is fine in moderation. tylenol is a not-so-good idea.

soap: i use dove. being a guy, i feel incredibly pretty using dove moisturizing soap, lol.

good luck!

Share this post


Link to post
Share on other sites

it will get worse. day 4 is nothing. thats being realistic.

use dove cleansing bar for your body and cetaphil daily cleanser for your face. i dont know anything about makeup. i use vaseline lotion for my body.

for the headaches, drink water. water will essentially help everything.

once again, you're not alone, everyone new to accutane on their first few days complains about the "side-effects." it will get harder and worse, so prepare for it. dont focus so much on the days and the side effects, just get through it. good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×